Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homology equivalences of manifolds and zero-in-the-spectrum examples

Shengkui Ye

Algebraic & Geometric Topology 13 (2013) 2947–2965
Bibliography
1 A J Berrick, An approach to algebraic $K$–theory, Research Notes in Mathematics 56, Pitman (1982) MR649409
2 M Farber, Homological algebra of Novikov–Shubin invariants and Morse inequalities, Geom. Funct. Anal. 6 (1996) 628 MR1406667
3 M Farber, S Weinberger, On the zero-in-the-spectrum conjecture, Ann. of Math. 154 (2001) 139 MR1847591
4 C R Guilbault, F C Tinsley, Manifolds with non-stable fundamental groups at infinity, III, Geom. Topol. 10 (2006) 541 MR2224464
5 C R Guilbault, F C Tinsley, Spherical alterations of handles: embedding the manifold plus construction, Algebr. Geom. Topol. 13 (2013) 35 MR3031636
6 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
7 J C Hausmann, Homological surgery, Annals of Math. 104 (1976) 573 MR0423377
8 J C Hausmann, Manifolds with a given homology and fundamental group, Comment. Math. Helv. 53 (1978) 113 MR483534
9 J C Hausmann, S Weinberger, Caractéristiques d'Euler et groupes fondamentaux des variétés de dimension $4$, Comment. Math. Helv. 60 (1985) 139 MR787667
10 N Higson, J Roe, T Schick, Spaces with vanishing $l^2$–homology and their fundamental groups (after Farber and Weinberger), Geom. Dedicata 87 (2001) 335 MR1866855
11 P J Hilton, U Stammbach, A course in homological algebra, Graduate Texts in Mathematics 4, Springer (1997) MR1438546
12 M A Kervaire, On higher dimensional knots, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)" (editor S S Cairns), Princeton Univ. Press (1965) 105 MR0178475
13 M A Kervaire, Smooth homology spheres and their fundamental groups, Trans. Amer. Math. Soc. 144 (1969) 67 MR0253347
14 W Lück, $L^2$–invariants: theory and applications to geometry and $K$–theory, Ergeb. Math. Grenzgeb. 44, Springer (2002) MR1926649
15 J Milnor, A procedure for killing homotopy groups of differentiable manifolds, Proc. Sympos. Pure Math. 3 (1961) 39 MR0130696
16 K Ohshika, Discrete groups, Translations of Mathematical Monographs 207, Amer. Math. Soc. (2002) MR1862839
17 A Ranicki, Algebraic and geometric surgery, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (2002) MR2061749
18 J L Rodríguez, D Scevenels, Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction, Proc. Amer. Math. Soc. 132 (2004) 891 MR2019970
19 C T C Wall, Surgery on compact manifolds, London Mathematical Society Monographs 1, Academic Press (1970) MR0431216
20 S Ye, A unified approach to the plus-construction, Bousfield localization, Moore spaces and zero-in-the-spectrum examples, Israel J. Math. 192 (2012) 699 MR3009739
21 S Ye, Erratum to \textit“A unified approach to the plus-construction, Bousfield localization, Moore spaces and zero-in-the-spectrum examples”, to appear in Israel J. Math. (2013)